# SDR DXTA2022052062190

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 4,792 hours, 198 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Unlatched
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AVIONICS ACCESS DOOR HARDWARE: ON INITIAL CLIMB OUT PASSING 9000FT, ROLLING WINGS LEVEL FROM A LEFT HAND TURN, THE AMBER NOSE DOOR OPEN R  EICAS MESSAGE DISPLAYED. AFTER LANDING WE OBSERVED THAT THE UPPER FORWARD RIGHT NOSE DOOR LATCH WAS PARTIALLY OPEN. // SIGNOFF // INSPECTED R/H NOSE DOOR LATCHES FOUND ALL TO BE SERVICEABLE AND FUNCTIONING NORMAL REF CE680A AMM 52-40-12
